# SDR C2XA10RI017

- Difficulty date: January 29, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 27,457 hours, 20,586 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A53790
- Condition: Failed
- Location: Nr 1 Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2408 - EWR - FLIGHT CREW REPORTED TAT NR 1 HEAT FAIL ON EICAS DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED TAT PROBE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
